# SDR VNAA2020082011104

- Difficulty date: August 19, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 39,016 hours, 29,978 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STEERING INOP CAUTION MSG ON FINAL, FULLY CONFIGURED FOR LANDING. PERFORMED OPERATION TEST OF NWS. OPS CHECK GOOD AT THIS TIME
